# SDR UPS00431714

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44 MAIN DECK, CORROSION ON UPPER SURFACE OF CENTRE WING AT BS 1140 RBL 25.  REMOVED CORROSION - EVALUATE AND REPROTECT.  CORROSION REMOVED IAW SRM 51-10-01 AND REPROTECTED IAW 51-10-02.  CORROSION DEPTH 0.004.
